EconPapers    
Economics at your fingertips  
 

The Levin–Stečkin Inequality and Simple Quadrature Rules

Peter R. Mercer ()
Additional contact information
Peter R. Mercer: SUNY College at Buffalo

A chapter in Differential and Integral Inequalities, 2019, pp 583-588 from Springer

Abstract: Abstract We obtain an error term for an extension of the Levin–Stečkin Inequality, which yields the error terms for the Midpoint, Trapezoid, and Simpson’s rules.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_21

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_21

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_21